MathSciNet Relay Station
MathSciNet bibliographic data
MR2442657 (2009e:45019) 45J05 (65R20)
Saberi-Nadjafi, Jafar; Tamamgar, Mohamadreza The variational iteration method: a highly promising method for solving the system of integro-differential equations. Comput. Math. Appl. 56 (2008), no. 2, 346–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement